# SDR AALA971790

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seals
- Part number: ADK1095
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1680 - AFTER TAKEOFF LAX WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH ASSOCIATED NOISE AND VIBRATION FROM AREA OF NOSE LANDING GER.  EXTEND LANDING GEAR AND LL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDIGN GEAR STRUT SEALS.  SERVICED NOSE LANDING GEAR STRUT WITH HYDRAULIC FLUID AND NITROGEN.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
